Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Red painful lump on stretch mark on hip. Treated with medication, again reappeared. Staph infection?

I have a red painful lump appear on a stretch mark on my hip. It happened about 6 months ago and the gp gave me a cream for it and within a week it disappeared. It s back! I have been extraordinarily tired the last 2-3 days and then it has appeared... Not sure if the tiredness is a coincidence??? Worried about staph infection....
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that due to itching orsome friction on stretch nark, there is some infection producing some boil or small abscess.
Go for antibiotic medicine and apply antibiotic cream after consulting your doctor.
Ok and bye.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor